# SDR CALA2012050300326

- Difficulty date: May 3, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N14242
- Make and model: Boeing 737824
- Aircraft serial: 28805
- Aircraft time: 41,036 hours, 14,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS DO NOT TURN OFF WHEN SWITCH PLACED TO OFF.  R & R EMERGENCY EXIT LIGHTS SWITCH.  SWITCH OPS CK NORMAL IAW AMM 33-51-00-710-801. NO OTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
